MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke CAP12 Percutaneous Lead Kit - 60cm (US); SCS LEAD

Saluda Medical PTY LTD Evoke CAP12 Percutaneous Lead Kit - 60cm (US); SCS LEAD
Model Number 102878
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Incontinence (1928); Unspecified Infection (1930); Muscle Weakness/Atrophy (1967); Ambulation or Postural Difficulties (2544)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated in the emergency department for weakness, disorientation, mild fever and bladder issues.Anomalies were not identified via computed tomography (ct) scan and blood tests.Redness or drainage were not observed at the lead implant site.The patient was hospitalized and antibiotics were administered as a precautionary measure.An infection was detected during an ultrasound scan and the evoke scs system was subsequently explanted.The physician indicated that the event may have been triggered by the patient¿s fall and patient¿s poor hygiene may have contributed to the infection.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Additional information: section d - expiration date; unique identifier (udi).Section g - date received by manufacturer; type of report.Section h - device manufacture date; evaluation codes.The evoke scs system was not returned to saluda.The root cause of the infection could not be definitively determined; however, the physician noted the infection could be related to poor hygiene.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "infection that may require hospitalization with intravenous antibiotic therapy" and continues by stating, "the patient may require surgery (including revision, explant, and replacement)" as a result of these risks.The manufacturing records were reviewed and the products met all the requirements for release.

Brand Name
Evoke CAP12 Percutaneous Lead Kit - 60cm (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50225025
Report Number3021836309-2026-00235
Device Sequence Number10273479
Product Code SCS
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9018090591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale